# SDR R61A201803190405

- Difficulty date: March 19, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 20,678 hours, 14,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Frame 87
- Part time: 20,678 hours, 14,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LEFT SHEAR PANEL FLOOR SPLICE AT FRAME 87.  THE SPLICE WAS REMOVED AND REPLACED IAW SRM 51-42-02.
